Facebook Instagram Twitter RSS Feed PodBean Back to top on side

Uniqueness of meromorphic functions sharing a value or small function

In: Mathematica Slovaca, vol. 66, no. 4
Nguyen Van Thin - Ha Tran Phuong
Detaily:
Rok, strany: 2016, 829 - 844
Kľúčové slová:
uniqueness theorem, differential polynomials
O článku:
The paper concerns interesting problems related to the field of Complex Analysis, in particular Nevanlinna theory of meromorphic functions. The author have studied certain uniqueness problem on differential polynomials of meromorphic functions sharing a value or small function. The results of this paper are generalizations of some problems studied in [BOUSSAF, K.—ESCASSUT, A.—OJEDA, J.: Complex meromorphic functions $f'P'(f)$, $g'P'(g)$ sharing a small function, Indag. Math. (N.S.) 24 (2013), 15–41] and in [DYAVANAL, R. S.: Uniqueness and value-sharing of differential polynomials of meromorphic functions, J. Math. Anal. Appl. 374 (2011), 335–345].
Ako citovať:
ISO 690:
Thin, N., Phuong, H. 2016. Uniqueness of meromorphic functions sharing a value or small function. In Mathematica Slovaca, vol. 66, no.4, pp. 829-844. 0139-9918. DOI: https://doi.org/10.1515/ms-2015-0186

APA:
Thin, N., Phuong, H. (2016). Uniqueness of meromorphic functions sharing a value or small function. Mathematica Slovaca, 66(4), 829-844. 0139-9918. DOI: https://doi.org/10.1515/ms-2015-0186
O vydaní:
Publikované: 1. 8. 2016